# SDR UALA2012113006876

- Difficulty date: November 29, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,279 hours, 10,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXY FOR PAX PRESSURE IS LOW (1650 PSI).  REPLACED 4 BOTTLE PAX O2.  CHECKED PRESSURE NOW 1730 PSI PER MM.
